Martingales and first passage times of AR(1) sequences
- Publication Type:
- Journal Article
- Stochastics, 2008, 80 (2-3), pp. 197 - 210
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
Using the martingale approach we find sufficient conditions for exponential boundedness of first passage times over a level for ergodic first order autoregressive sequences. Further, we prove a martingale identity to be used in obtaining explicit bounds for the expectation of first passage times.
Please use this identifier to cite or link to this item: